# SDR AU990496

- Difficulty date: May 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-140
- Engine: Lyc O320E3D
- Propeller: Snsnch M74DM
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR STUB AXLE DAMAGED.  SUSPECT HEAVY LANDING.  LIMITED INFORMATION PROVIDED.
